# SDR SIMA20220805006

- Difficulty date: August 5, 2022
- Submitted: August 10, 2022
- Operation: Air carrier
- Aircraft: N663AR
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 145778
- Aircraft time: 43,346 hours, 38,664 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Gear
- Condition: Inoperative
- Stage of operation: UK
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

GEAR HANDLE STUCK SO GEAR HANDLE WOULD NOT RETRACT. EICAS MESSAGE LG AIR/GND FAIL ON ROTATION.. DECLARED EMERGENCY.-C/A-PERFORMED FCK CHK OF LH AND RH WOW PROX SWITCHES, NO ELECTRICAL DEFECTS NOTED
